RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 599–606 (Mi mz6968)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of G. Targonski concerning the relation between the kernel of a normal Carleman operator and the kernel of the adjoint operator

V. B. Korotkov

Institute of Mathematics, Siberian Branch of the USSR Academy of Sciences

Abstract: We study the properties of the kernel of an unbounded Carleman operator that depend on the properties of the adjoint operator.

Full text: PDF file (525 kB)

English version:
Mathematical Notes, 1969, 6:5, 821–825

Bibliographic databases:

UDC: 517.5
Received: 26.12.1968

Citation: V. B. Korotkov, “On the problem of G. Targonski concerning the relation between the kernel of a normal Carleman operator and the kernel of the adjoint operator”, Mat. Zametki, 6:5 (1969), 599–606; Math. Notes, 6:5 (1969), 821–825

Citation in format AMSBIB
\Bibitem{Kor69}
\by V.~B.~Korotkov
\paper On the problem of G.~Targonski concerning the relation between the kernel of a~normal Carleman operator and the kernel of the adjoint operator
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 599--606
\mathnet{http://mi.mathnet.ru/mz6968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262889}
\zmath{https://zbmath.org/?q=an:0193.43703}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 821--825
\crossref{https://doi.org/10.1007/BF01101411}


Linking options:
  • http://mi.mathnet.ru/eng/mz6968
  • http://mi.mathnet.ru/eng/mz/v6/i5/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020